Jump to content

Strong reaction to Minoxidil in 24 hrs


indiank
 Share

Recommended Posts

Hi, need some help from anyone who had faced a similar problem before or has any suggestions. I will try to describe my experience with minoxidil as shortly as possible below:

 

On noticing receding hairline and on suggestion of a friend I went to a dermatologist who prescribed me minoxidil dropper and retin-a cream. When I used it for the 1st time before sleeping, I had a very restless night and noticed that I had developed slight thickness in my skin above the area of my eyes. I did not apply minoxidil and went to visit the doctor with my problem. He barely took a look at me and said to continue using minoxidil and to discontinue retin-a cream.

 

I did not even try to use minoxidil for the next 6 months. Any my hairline receeded further, i decided to give it another go. This time I applied only minoxidil to my scalp again before i went to sleep. I could not sleep the whole night as I had a burning sensation on my head and on waking up the next morning I saw that skin around my eyes had thickened considerable (eyelids also). I also noticed a lot of wrinkles on my forehead. Left side of my lips had also swollen slightly.

 

The swelling of my lips went down slightly within a 2-3 days but the condition of my skin around my eyes have only gotten worse. My eyelids have thickened and the area below my eyes seem to be sagging slightly.

 

I have been very careful and only used the prescribed amount of minoxidil. The doctor said that the reaction might have been due to the transfer of minoxidil to my face from my pillow as I applied it before sleep. My friend also applies the same before sleeping but he has not faced any such problem.

 

Am I allergic to minoxidil ? Is there any way to return my skin to normal. I have also noticed a slight change in the shape of my eyeballs and on checking, found out that I I had developed cylindrical lens power slightly which is usually due to change in shape of the shape of the eyeballs. I don't think that it is a co-incidence as this happened within 2 weeks of using minoxidil and I had stable lens power for the last 7 years.

 

Please help.

Link to comment
Share on other sites

  • 4 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...